# SDR SWAA2022031673154

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120AF HAS AREA OF CORROSION ALONG EDGE OF PANEL. DOT#A193-15 / [01] EVALUATE DAMAGE FROM FLOOR PNL # 120AF ; FOUND TO BE OUT OF LIMITS DUE CORROSION LENGTH IS MORE THAN 20'. IAW SRM 53-00-53-1A-1. FIG 102.;[02] IDENTIFIED MATERIAL FOR FLOOR PNL# 120AF AS : 2024-T3-071; ATAG# 108479; IAW AMM 25-52-01-201-801;[03] VERIFIED STEPS 1 AND 2;[04] FABRICATED NEW FLOOR PANEL #120AF IAW AMM 25-52-01-201-801.;[05] VERIFIED STEP 4; OK GIVEN TO APPLY PROTECTIVE FINISHES;[06] ALODINED AND PRIMED FLOOR PNL # 120AF IAW AMM 51-21-72-370-804; AMM 51-21-41-370-801.;[07] VERIFIED STEP 6;[08] JOB COMPLETE; AUDIT C/W
